# SDR MYWA110019

- Difficulty date: February 5, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,057 hours, 24,119 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON CLIMBOUT RIGHT SIDE DUCT PRESSURE READ "0" PSI.   CYCLED NR 2 BLEED.  NO RELIEF MTX CONTROL ADVISED RETURNED TO BLOCK.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR REGULATOR AND CONNECTOR.  SYS OPS NORMAL.
